MENU

You are here

Publications

Export 440 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bressan A, Cellina A, Fryszkowski A. A class of absolute retracts of dwarf spheroidal galaxies. Proc.Amer.Math.Soc. 112 (1991), no.2, 413 [Internet]. 1991 . Available from: http://hdl.handle.net/1963/837
Bressan A, Shen W. Small BV solutions of hyperbolic noncooperative differential games. SIAM J. Control Optim. 43 (2004) 194-215 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2917
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Bressan A. A lemma and a conjecture on the cost of rearrangements. Rend. Sem. Mat. Univ. Padova 110 (2003) 97-102 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2914
Breiding P, Kozhasov K, Lerario A. Random spectrahedra.; 2017.
Bräunlich G, Hasler D, Lange M. On asymptotic expansions in spin-boson models. Ann. Henri Poincaré [Internet]. 2018 ;19:515–564. Available from: https://doi.org/10.1007/s00023-017-0625-7
Brain S, Landi G. Families of Monads and Instantons from a Noncommutative ADHM Construction.; 2009. Available from: http://hdl.handle.net/1963/3478
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Braides A, Malchiodi A. Curvature theory of boundary phases: the two-dimensional case. Interfaces Free Bound. 7 (2002) 345-370 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3537
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Braides A, Gelli MS, Sigalotti M. The passage from nonconvex discrete systems to variational problems in Sobolev spaces: the one-dimensional case. Proc. Steklov Inst. Math. 236 (2002) 395-414 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3130
Bosco A, Bano F, Parisse P, Casalis L, DeSimone A, Micheletti C. Hybridization in nanostructured DNA monolayers probed by AFM: theory versus experiment. Nanoscale. 2012 Mar; 4(5):1734-41. 2012 .
Boscain U, Chambrion T, Gauthier J-P. On the K+P problem for a three-level quantum system: optimality implies resonance. J.Dynam. Control Systems 8 (2002),no.4, 547 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1601
Boscain U, Prandi D, Seri M. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds. Communications in Partial Differential Equations [Internet]. 2016 ;41:32-50. Available from: https://doi.org/10.1080/03605302.2015.1095766
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Boscain U, Piccoli B. Morse properties for the minimum time function on 2-D manifolds. J. Dynam. Control Systems 7 (2001), no. 3, 385--423 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1541
Boscain U, Prandi D. Self-adjoint extensions and stochastic completeness of the Laplace-Beltrami operator on conic and anticonic surfaces. 2013 .
Boscain U, Charlot G. Resonance of minimizers for n-level quantum systems with an arbitrary cost. ESAIM COCV 10 (2004) 593-614 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2910
Boscain U, Rossi F. Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2) and Lens Spaces. SIAM J. Control Optim. 47 (2008) 1851-1878 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2144
Boscain U, Charlot G, Rossi F. Existence of planar curves minimizing length and curvature. Proc. Steklov Inst. Math. 270 (2010) 43-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4107
Boscain U, Piccoli B. Extremal synthesis for generic planar systems. J. Dynam. Control Systems, 2001, 7, 209 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1503
Boscain U, Chitour Y. Time Optimal Synthesis for Left-Invariant Control Systems on SO(3). SIAM J. Control Optim. 44 (2005) 111-139 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2258

Pages

Sign in